# SDR 96ZZZX4726

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33075
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7535116
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Wing Walk Rib
- Part number: 6206102
- Condition: Cracked
- Location: Rt Wing
- Part time: 4,900 hours
- Component: 6659501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND WING WALK DOUBLER RIBS CRACKED.  THREE OF THE RIBS WERE CRACKED AT OUTBOARD EDGE.  SUSPECT CAUSE WAS HIGH TOTAL TIME AND POSSIBLY STRESS INDUCED DURING FORMING OF STIFFENER RIBS.  SUBMITTER STATED THIS SEEMS TO BE A COMMON OCCURRENCE ON PIPER PA28 SERIES WITH AT LEAST 4,000 HOURS.
